New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bayouboy
Regular Member


Date Joined Jul 2007
Total Posts : 58
   Posted 8/6/2007 5:01 PM (GMT -7)   
I was doing good for about 4 days now I feeling the same I did before, absolutely horrible, I'm going out my mind again, I called in to work today, making me even sicker, I thought I was on track to going back to normal, I'm 3 weeks into the lexapro, I don't know what happened, I wasn't feel nausea anymore and all the sudden it hit me again.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/6/2007 5:21 PM (GMT -7)   

I am so sorry that you had a setback but don't let it block your progress, perhaps it is just a fluke.  Don't give up on the Lexapro. Remember it can take up to 6-8 weeks for some people to receive the full benefit of the medication.

Keep on keeping on and we are here to support you.

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


dorigen
New Member


Date Joined Jul 2007
Total Posts : 10
   Posted 8/6/2007 7:32 PM (GMT -7)   
I've been recovered for a few years now. Relapses happen, it's natural. Keep with your medication and therapy. You will feel better again soon. Don't give up! It's still early with the medication.
www.loveyouranxiety.com Help for Anxiety
www.squidoo.com/anxiety1 Anxiety Info Lens


TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 8/6/2007 7:46 PM (GMT -7)   
Absolutely, do not give up on the Lexapro. I had some issues and doubts at first, but I am now almost 6 weeks into it, and starting to feel better. WAY BETTER. I wanted to give up many times, but I didn't, and I thank God that I didn't. Relax, and give your meds time to work. Within time, you will be FINE!!!

BEST WISHES TO YA!
Dealing with panic and anxiety for 8 years off and on...right now more on than off.  Major health anxiety as well!
 
New found issues with agoraphobia...working on that too.
 
I am NOT weak, I am just down right now.  I am doing what it takes to get my life back!!!
 
Best Wishes to all...Tammy


Junebug05
Veteran Member


Date Joined Sep 2006
Total Posts : 717
   Posted 8/6/2007 7:52 PM (GMT -7)   
bayouboy,
 
I'm sorry that your having a hard time.  This seems to be the way it goes sometimes, you have some good days, or even great ones and then you get blasted yet again with difficult times.  This is only temporary, you'll get back to the good days.  Hang in there and like everyone else suggested, don't give up on the meds...it will take time.  Wishing the best for you!

debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 8/6/2007 9:21 PM (GMT -7)   
As people have said, we all have setbacks from time to time. How you handle the setbacks is very, very important. Do NOT dwell on them. Just keep moving forward mentally. Stick with your meds.

If I may ask, what are you doing besides taking the lexapro to curb your anxiety?
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorder
anxietypanicdisorder.blogspot.com/


Danxiety
Regular Member


Date Joined Aug 2007
Total Posts : 322
   Posted 8/6/2007 10:17 PM (GMT -7)   
great advise given by all. Set backs are super scary, cause you feel like you are in the clear and then WAM! But its just a minor setback, and you be feeling good again really soon. It takes time to adjust to medication, and usually you have a break through as you've describe. Hang in there. You're doing great. And remember, you never go back to square 1. never.

best,
dan
---
Anxiety and Panic Disorder.

"Breathe! You Are Alive"
- Thich Nhat Hanh


bayouboy
Regular Member


Date Joined Jul 2007
Total Posts : 58
   Posted 8/6/2007 11:50 PM (GMT -7)   
Thanks to everyone, I really appreciate the encouragement, I was just so happy I was doing better, I'm also
taking alprozam to help, I hope I start feeling better soon, I think the stress of work is the real problem
I've worked so hard to get the job I'm at and I'm afraid I'm going to lose it, I've missed a little work because of this and the bills are tight too, all that isn't helping.

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 8/7/2007 4:44 AM (GMT -7)   
The alprolazam should be helping out some I hope


Setbacks are scary .....just remember you have us all here to help you thru ........CD acting up too ??


LYN
    Contribute today to support Healing Well Forums...Donate @
 
Moderator for Anxiety /Panic
Moderator for Alzheimer's
Co Moderator for Crohns Disease 
 
 DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
 
  
 Be Thankful for the Difficult times..During those times we GROW
 
             EMPATHY is Always Better than APATHY
 
 Walk With Us We Will Take your Hand .......
 
  
                                  


debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 8/7/2007 4:27 PM (GMT -7)   
I don't mean to be rude by any means, but I asked what you were doing besides medication to control your anxiety. If you've answered that before in another thread, perhaps, I apologize. I don't post here as much as I used to.

But in case you're not doing anything else, meds alone usually aren't going to help you out much in the long run. You need to change the way you live, the way you think, etc. It's extraordinarily difficult, but in the end you may be a BETTER and more productive person than you were before A/P even reared its ugly head.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorder
anxietypanicdisorder.blogspot.com/


bayouboy
Regular Member


Date Joined Jul 2007
Total Posts : 58
   Posted 8/7/2007 5:32 PM (GMT -7)   
I am taking alprozam .5 twice daily, and lexapro for anxiety, I feel the alprozam is not lasting very long at all anymore I might be growing a tolerance maybe, it was lasting around 7 hrs. or so but now it seems like only 4.

debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 8/7/2007 7:04 PM (GMT -7)   
Well, a change in meds is a medical decision and maybe you do need one, but I'm here to tell you that drugs alone will not kill A/P. You need to be more proactive.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorder
anxietypanicdisorder.blogspot.com/

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 7:39 AM (GMT -7)
There are a total of 2,734,627 posts in 301,228 threads.
View Active Threads


Who's Online
This forum has 151346 registered members. Please welcome our newest member, heelm007.
290 Guest(s), 12 Registered Member(s) are currently online.  Details
Psilociraptor, Butterflake, JNF, Loutucky, robby vieira, LG13, pmm73, time2reclaim, ChickenArise, Traveler, Momtogigiandquinn, Snarf


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer